Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2008 | 2007 | 2001 | 2000 | 1999 | 1997 | 1996
Number of items: 8.

2008

Broersma, Hajo and Fijavz, Gasper and Kaiser, Tomas and Kuzel, Roman and Ryjacek, Zdenek and Vrana, Petr (2008) Contractible subgraphs, Thomassen’s conjecture and the dominating cycle conjecture for snarks. Discrete Mathematics, 308 (24). pp. 6064-6077. ISSN 0012-365X

2007

Broersma, Hajo and Fijavz, Gasper and Kaiser, Tomas and Kuzel, Roman and Ryjacek, Zdenek and Vrana, Petr (2007) Contractible Subgraphs, Thomassen's Conjecture and the Dominating Cycle Conjecture for Snarks. Electronic Notes in Discrete Mathematics, 28 . pp. 55-59. ISSN 1571-0653

2001

Broersma, H.J. and Kriesell, M. and Ryjacek, Z. (2001) On factors of 4-connected claw-free graphs. Journal of Graph Theory, 37 (2). pp. 125-136. ISSN 0364-9024

Broersma, Hajo and Ryjacek, Zdenek (2001) Strengthening the closure concept in claw-free graphs. Discrete Mathematics, 233 (1-3). pp. 55-63. ISSN 0012-365X

2000

Broersma, H.J. and Ryjacek, Z. (2000) Strengthening the closure concept in claw-free graphs. [Report]

1999

Broersma, H.J. and Kriesell, M. and Ryjacek, Z. (1999) On factors of 4-connected claw-free graphs. [Report]

1997

Broersma, H.J. and Ryjacek, Z. and Schiermeyer, I. (1997) Dirac's minimum degree condition restricted to claws. Discrete Mathematics, 167-16 . pp. 155-166. ISSN 0012-365X

1996

Broersma, H.J. and Ryjacek, Z. and Schiermeyer, I. (1996) Toughness and hamiltonicity in almost claw-free graphs. Journal of Graph Theory, 21 (4). pp. 431-439. ISSN 0364-9024

This list was generated on Mon Apr 21 05:09:26 2014 CEST.